# SDR SIMA20130117014

- Difficulty date: January 17, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 22,260 hours, 19,331 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3249 AIR TRAFFIC CONTROL DECLARED AN EMERGENCY ON BEHALF OF THE CREW DUE TO THEY WERE UNABLE TO TUNE COM 1 OR COM 2 THRU RMU OR TBCH OR UNILINK.  TALKED TO ATC ON COM 3.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CYCLED A/C POWER.  COMM #1 AND COMM #2 OPC GOOD IAW AMM 23-12-00.  PUT UNILINK BACK IN "DATA" MODE, IT OPC GOOD IAW AMM 23-22-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
